# SDR RAIA201210020001

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 20,421 hours, 19,049 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Button
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK 2 FAILED DURING TAKEOFF AND WOULD NOT RESET.  AIRCRAFT RETURNED FROM FLIGHT.  MAINTENANCE REPLACED THE ENGINE 2 BLEED PUSHBUTTON, OPS CHECK BLEED AIR GOOD.  OPS CHECK PACK 2 GOOD.  OPS CHECK PRESSURIZATION SYSTEM GOOD.
